Alert archive / Michigan / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 63, NWS Gaylord, MI

June 22, 2011Antrim County, Grand Traverse County, Kalkaska County, Michigan

NWS Gaylord, MI issued this severe thunderstorm warning at Jun 22, 2011, 1:36 PM EDT for Antrim County, Grand Traverse County, Kalkaska County, Michigan. It was in force for 27 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 22, 2011, 1:36 PM EDT (17:36 UTC)
Expired
Jun 22, 2011, 2:03 PM EDT
In force
27 min
Issued by
NWS Gaylord, MI
Area
Storm-based polygon
Hail
0.5 in
Wind
60.0 mph

Counties Antrim County, MI, Grand Traverse County, MI, Kalkaska County, MI

The radar

The NCL Michigan radar (KAPX), 57 km from the middle of the area, began a volume at 17:37 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Green Bay/Straub, WI (KGRB), launched 12:00Z, 5.6 hours before the alert went out and 217 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Green Bay/Straub, WI at 12:00Z on 2011-06-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 239 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Green Bay/Straub, WI at 12:00Z on 2011-06-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 80 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
239 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
547 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
80 m²/s²
0-3 km storm-relative helicity
96 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

542 
WUUS53 KAPX 221736
SVRAPX
MIC009-055-079-221815-
/O.NEW.KAPX.SV.W.0063.110622T1736Z-110622T1815Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE GAYLORD MI
136 PM EDT WED JUN 22 2011

THE NATIONAL WEATHER SERVICE IN GAYLORD HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  SOUTHWESTERN ANTRIM COUNTY IN NORTHERN LOWER MICHIGAN...
  EASTERN GRAND TRAVERSE COUNTY IN NORTHERN LOWER MICHIGAN...
  NORTHERN KALKASKA COUNTY IN NORTHERN LOWER MICHIGAN...

* UNTIL 215 PM EDT

* AT 132 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS
  OF 60 MPH.  THIS STORM WAS LOCATED NEAR SPIDER LAKE...OR 13 MILES
  SOUTHEAST OF TRAVERSE CITY...AND MOVING NORTHEAST AT 50 MPH.

* LOCATIONS IMPACTED INCLUDE...
  KALKASKA...ELK RAPIDS...SOUTH BOARDMAN...WILLIAMSBURG...BARKER
  CREEK...RAPID CITY...KEWADIN...ALDEN...DARRAGH...CLAM RIVER...
  ANTRIM...BATES AND BLUE LAKE TOWNSHIP.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4460 8560 4499 8535 4482 8488 4451 8534
      4451 8544
TIME...MOT...LOC 1736Z 219DEG 42KT 4466 8538
WIND...HAIL 60MPH <.50IN

$$


ARNOTT
2 follow-up statements
072 
WWUS34 KAPX 221748
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
148 PM EDT WED JUN 22 2011

MIC009-055-079-221815-
/O.CON.KAPX.SV.W.0063.000000T0000Z-110622T1815Z/
GRAND TRAVERSE MI-ANTRIM MI-KALKASKA MI-
148 PM EDT WED JUN 22 2011

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR NORTHERN
KALKASKA...SOUTHWESTERN ANTRIM AND NORTHEASTERN GRAND TRAVERSE
COUNTIES UNTIL 215 PM EDT...

AT 146 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING DAMAGING WINDS IN EXCESS OF
60 MPH.  THIS STORM WAS LOCATED 10068 MILES EAST OF SEBEWAING...OR
10088 MILES EAST OF AU GRES...MOVING NORTHEAST AT 45 MPH.

LOCATIONS IMPACTED INCLUDE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 4457 8531 4461 8544 4468 8555 4499 8535
      4482 8488
TIME...MOT...LOC 1748Z 219DEG 37KT 4785 4700
WIND...HAIL 60MPH <.50IN

$$


ARNOTT
788 
WWUS34 KAPX 221803
SVSAPX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GAYLORD MI
203 PM EDT WED JUN 22 2011

MIC009-055-079-221813-
/O.CAN.KAPX.SV.W.0063.000000T0000Z-110622T1815Z/
GRAND TRAVERSE MI-ANTRIM MI-KALKASKA MI-
203 PM EDT WED JUN 22 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN KALKASKA...
SOUTHWESTERN ANTRIM AND NORTHEASTERN GRAND TRAVERSE COUNTIES IS
CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 4457 8531 4461 8544 4468 8555 4499 8535
      4482 8488
TIME...MOT...LOC 1803Z 219DEG 37KT 4796 4684
WIND...HAIL <50MPH <.50IN

$$


ARNOTT

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Gaylord, MI wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 22, 10:23 AM EDT, 3 hours 13 minutes earlier.

Area forecast discussion, Jun 22, 10:23 AM EDT, 3 hours 13 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GAYLORD MI
1023 AM EDT WED JUN 22 2011

.SYNOPSIS.../ISSUED AT 424 AM/

UNSETTLED WEATHER IS EXPECTED TO CONTINUE FOR NORTHERN MICHIGAN...AS
LOW PRESSURE OVER SOUTHERN MINNESOTA...SLOWLY SPINS ITS WAY TOWARD
THE AREA THROUGH WEDNESDAY. THIS SYSTEM...ALONG WITH A LINGERING
FRONTAL BOUNDARY...WILL TRIGGER ADDITIONAL SHOWERS AND THUNDERSTORMS
THROUGH TODAY. A FEW STORMS MAY AGAIN PRODUCE SOME LOCALLY HEAVY
RAINFALL. NUMEROUS SHOWERS WILL REMAIN POSSIBLE THROUGH FRIDAY...AS
THE LOW MOVES ACROSS THE GREAT LAKES...BEFORE HIGH PRESSURE BRINGS A
RETURN TO DRY WEATHER FOR THE UPCOMING WEEKEND.

NS

&&

.SHORT TERM.../ISSUED AT 1021 AM/...REST OF TODAY

RATHER INTERESTING...ALBEIT CHALLENGING...FORECAST SETTING UP FOR
NORTHERN MICHIGAN FOR THE REMAINDER OF THE DAY AS EARLY SUMMER
ANOMALOUSLY DEEP SOUTHERN MINNESOTA OCCLUDED LOW PRESSURE MOVES
TOWARDS THE REGION (ITS ATTENDANT WARM FRONT SLICES EAST ACROSS
CENTRAL LOWER MICHIGAN...WITH THE COLD FRONT CUTTING ACROSS WESTERN
ILLINOIS). OVERNIGHT WAA DRIVEN RAINS (SOME RATHER HEAVY...WITH OVER
4 INCH AMOUNTS ACROSS PARTS OF EMMET COUNTY) MAKING STEADY NORTH
PROGRESS INTO THE TIP OF THE MITT AND EASTERN UPPER MICHIGAN AS MID
LEVEL DRY SLOT ROTATES IN FROM THE SOUTH. THAT SAID...DEEP LAYER
DRYING IT IS NOT WITH MOISTURE RICH LOW LEVELS RESULTING IN SELF
DESTRUCTIVE SUNSHINE JUST TO OUR SOUTH...AS EVIDENCE BY QUICK
DEVELOPMENT OF CU/STRATO-CU FIELD WITH A FEW EMBEDDED SHOWERS.
EXPECT ABOVE TRENDS TO CONTINUE THROUGH THE REMAINDER OF THE
MORNING...WITH STEADIEST RAINS ADVANCING NORTH THROUGH EASTERN UPPER
MICHIGAN...WITH AREAS SOUTH OF THE STRAITS DOMINATED BY MAINLY
CLOUDY SKIES AND A FEW SHOWERS/ISOLATED THUNDERSTORMS. GIVEN
TRANSIENT NATURE OF HEAVY RAINS AND NO REPORTS OF FLOODING WILL GO
AHEAD AND CANCEL THE INHERITED FLASH FLOOD WATCH FOR NORTHERN AREAS
WITH THE LATE MORNING UPDATE. CONCERNS RATCHET UP FOR THIS AFTERNOON
AS VORT MAX BACK ACROSS CENTRAL ILLINOIS PINWHEELS NORTHEAST...
INTERACTING WITH SUFFICIENT ...ALTHOUGH BY NO MEANS OVERWHELMING...
INSTABILITY. MODIFIED MODEL DERIVED SOUNDINGS SUGGEST SEVERAL
HUNDRED JOULES OF MEAN LAYER CAPE AVAILABLE THIS AFTERNOON...
ESPECIALLY ACROSS SOUTHERN ZONES. ONCE AGAIN...NOT OVERWHELMING
...BUT MORE THAN SUFFICIENT TO IGNITE ANOTHER ROUND OF SHOWERS AND
STORMS THIS AFTERNOON. HOT OFF THE PRESS SPC DAY ONE CONVECTIVE
OUTLOOK HAS EXPANDED SEVERE STORM SLIGHT RISK A TOUCH FURTHER
NORTH...NOW POKING INTO OUR SOUTHEAST ZONES. CANNOT ARGUE WITH THIS
ASSESSMENT...WITH BACKED NEAR SURFACE WIND FIELDS AHEAD OF THE WARM
FRONT SUPPORTING PERHAPS BRIEF SUPERCELLULAR STORM STRUCTURES. IN
ADDITION...CORE PRECIP LOADING AND 0-6KM BULK SHEAR VALUES OF 25 TO
35 KNOTS CONTINUES TO SUPPORT WET MICROBURST GUSTY WIND POTENTIAL
AND MARGINAL SEVERE SIZE HAIL IN ANY OF THE STRONGER STORMS. HEAVY
RAINS REMAIN A DISTINCT POSSIBILITY WITH ANY ACTIVITY TODAY GIVEN
PWAT VALUES NEARING 1.5 INCHES AND STORM MOTION VECTORS OF SUB 20
KNOTS.

MSB

&&

.LONG TERM.../ISSUED AT 424 AM/...TONIGHT AND BEYOND

OUR EXTENDED PERIOD OF WET WX WILL CONTINUE...AS SLOW-MOVING LOW
PRESSURE CRAWLS INTO AND THRU THE GREAT LAKES REGION.

TONIGHT...STRONG TSRA WILL REMAIN A CONCERN IN NE LOWER MI THIS
EVENING. SEE THE /SHORT TERM/ DISCUSSION ABOVE FOR MORE DETAILS.

THE STACKED LOW WILL NEAR GRB BY MORNING. EXPECT CONVECTION TO
MIGRATE OR WRAP-BACK NORTH OF THE (EX-WARM... NOW OCCLUDED)
FRONT...WITH FAIRLY WIDESPREAD SHRA/ISOLATED TSRA IN EASTERN UPPER
MI THRU MUCH OF THE OVERNIGHT. TO THE SOUTH OF THE OCCLUSION AND
BEHIND THE COLD FRONT...A SOMEWHAT COOLER BUT STILL NEARLY-SATURATED
AIRMASS WILL SPREAD EASTWARD. WITH DEEP CYCLONIC FLOW AND SOME
MARGINAL FORCING AS THE STACKED LOW EDGES CLOSER...WOULD STILL
EXPECT US TO BE AWASH IN SHRA (THOUGH PROBABLY NOT TSRA...WITH
MUCAPES LESS THAN 200J/KG). NAM IS SURPRISINGLY DRY OVERNIGHT...TOO
MUCH SO. WILL KEEP LIKELY/NMRS POPS GOING...THOUGH FOR ONCE WITH NO
RISK FOR HEAVY RAIN. MIN TEMPS 55 TO 60.

THURSDAY...SURFACE AND UPPER LOWS WILL ONLY WEAKEN VERY SLIGHTLY (IF
AT ALL) AS THEY MOVE INTO NORTHERN MI. AIRMASS REMAINS ESSENTIALLY
SATURATED...WITH DEEP CYCLONIC FLOW. A SHOWERY...COOL...AND MAINLY
CLOUDY DAY IS EXPECTED. EVEN WITH THE COOLEST 500MB TEMPS MOVING OUT
ACROSS NORTHERN LAKE MI...THUNDER MAY BE HARD TO COME BY...AS
MUCAPES ARE PROGGED AT LESS THAN 200J/KG. ANY LITTLE BIT OF SUN WILL
CHANGE THAT (THOUGH A LITTLE BIT IS ALL WE MIGHT GET)...AND WILL
LEAVE IN AN ISOLATED TSRA FOR THE AFTERNOON IN MOST SPOTS. 0-6KM
WINDS WILL BE LESS THAN 10KT...SO THERE MAY BE POTENTIAL FOR LOCALLY
HEAVY RAIN. THIS WILL BE ESPECIALLY THE CASE ALONG THE EXACT TRACK
OF THE 700-500MB CIRCULATION CENTER...WHERE CONVERGENCE WILL BE
MAXIMIZED AND SHRA/POTENTIAL TSRA WILL BE STATIONARY. FOR NOW...THIS
SUGGESTS FAR NORTHERN LOWER AND SOUTHERN PORTIONS OF EASTERN UPPER
AS HAVING THE GREATEST RAINFALL POTENTIAL. MAX TEMPS MAINLY MID TO
UPPER 60S.

THURSDAY NIGHT/FRIDAY...STACKED LOW WILL EASE OUT TO FAR NORTHERN
LAKE HURON BY FRIDAY MORNING...THEN OPEN UP AND DRIFT NE TOWARD THE
ONTARIO/QUEBEC BORDER...WHILE A COUPLE MORE SPOKES OF ENERGY DROP
SE-WARD INTO SOUTHERN LOWER MI AND NW OF SUPERIOR. THIS WILL FINALLY
USHER IN DEEP NW FLOW...THOUGH IT WILL BE A WHILE YET BEFORE THIS
FINALLY DRIES US OUT. -SHRA WILL STILL BE NUMEROUS THU NIGHT...BUT
WILL WILL KEEP THINGS JUST SCT FOR FRIDAY (PERHAPS BEING A BIT TOO
OPTIMISTIC THOUGH). THAT WILL DEPEND ON THE INTERPLAY BETWEEN
VARIOUS SHORTWAVE JUST TO OUR NORTH...THE OLD 12Z ECMWF FOR ONE
ARGUES FOR A MORE CONSOLIDATED LOW NEAR EASTERN SUPERIOR...AND WOULD
KEEP US WETTER LONGER. TOO SOON TO HAVE A LOT OF CONFIDENCE
HERE...AND WILL LARGELY RIDE WITH THE EARLIER FORECAST. MIN TEMPS
LOW/MID 50S...MAX TEMPS 60S.

REST OF THE FORECAST...NO MAJOR CHANGES NEEDED. THE UPPER TROF WILL
FINALLY KICK OUT TO THE EASTERN LAKES AND POINTS EAST THIS WEEKEND.
THERE REMAINS SOME POTENTIAL FOR A LAST KICKER SHORTWAVE TO TOUCH A
SHRA OR TWO LATE FRIDAY NIGHT INTO SATURDAY...MAINLY IN UPPER MI.
CURRENT GRIDS HAVE ISOLATED SHRA...WHICH WILL SUFFICE. OTHERWISE
SLOWLY DRYING OUT AND WARMING UP THIS WEEKEND...THOUGH TEMPS WILL
REMAIN SUB-CLIMO UNTIL EARLY NEXT WEEK.

JZ

&&

.MARINE.../ISSUED AT 424 AM/

REASONABLY STRONG EASTERLY WINDS WILL CONTINUE ON FAR NORTHERN LAKES
MI AND HURON. SMALL CRAFT ADVISORIES HAVE BEEN EXTENDED IN THESE
AREAS THRU THE UPCOMING DAY. WINDS WILL VEER SOUTH ON OUR SOUTHERN
WATERS THROUGH THE REMAINDER OF THE DAY.

OTHER MAIN ISSUE IS FOG...AS A WARM FRONT APPROACHES AND DEWPOINTS
RISE.  MARINE FOG WILL BE A PERSISTENT PROBLEM ON THE WATERS THRU
MUCH OF THE WEEK.

JZ/MSB

&&

.AVIATION.../ISSUED AT 711 AM/...VALID FOR 12Z TAFS

POOR FLYING CONDITIONS FOR MUCH OF THE TAF PERIOD...AS LOW PRESSURE
IN SOUTHERN MN MOVES EAST ACROSS WI THRU TONIGHT.

ALL TAF SITES IFR TO LIFR CURRENTLY...AS A WARM FRONT TRIES TO LIFT
NORTH FROM SOUTHERN LOWER MI. SOME GRADUAL IMPROVEMENT THRU THE
DAY...ESPECIALLY AT TVC...WHICH WILL SEE BKN MVFR CIGS FOR A TIME.
PLN/APN SHOULD STAY IFR. SHRA/TSRA RETURN LATE IN THE DAY WITH AN
INCOMING COLD FRONT...WITH PLN/APN SEEING PREVAILING TSRA FOR A FEW
HOURS. MVFR (TVC) TO IFR (PLN/TVC) CIGS RETURN THRU THE REST OF THE
NIGHT.

JZ

&&

.APX WATCHES/WARNINGS/ADVISORIES...
MI...NONE.
LH...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LHZ345>348.
LM...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LMZ341.
LS...SMALL CRAFT ADVISORY UNTIL 8 PM EDT THIS EVENING FOR LSZ321.

&&
Hazardous weather outlook, Jun 22, 10:33 AM EDT, 3 hours 3 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE GAYLORD MI
1033 AM EDT WED JUN 22 2011

LHZ345>349-LMZ323-341-342-344>346-LSZ321-322-MIZ008-015>036-041-042-
231200-
STRAITS OF MACKINAC-ST IGNACE TO FALSE DETOUR CHANNEL-
MACKINAC BRDG TO PRESQUE ISLE LT-PRESQUE ISLE LT TO STURGEON PT-
STURGEON PT TO ALABASTER-GRAND TRAVERSE BAY-
SEUL CHOIX PT TO MACKINAC BRDG-NORWOOD TO MACKINAC BRDG-
SLEEPING BEAR PT TO GRAND TRAVERSE LT-PT BETSIE TO SLEEPING BEAR PT-
MANISTEE TO PT BETSIE-WHITEFISH BAY-ST. MARYS RIVER-CHIPPEWA-
MACKINAC-EMMET-CHEBOYGAN-PRESQUE ISLE-CHARLEVOIX-LEELANAU-ANTRIM-
OTSEGO-MONTMORENCY-ALPENA-BENZIE-GRAND TRAVERSE-KALKASKA-CRAWFORD-
OSCODA-ALCONA-MANISTEE-WEXFORD-MISSAUKEE-ROSCOMMON-OGEMAW-IOSCO-
GLADWIN-ARENAC-
1033 AM EDT WED JUN 22 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN LOWER MICHIGAN...
EASTERN UPPER MICHIGAN...AND ADJACENT NEARSHORE WATERS OF LAKE
MICHIGAN...LAKE HURON AND LAKE SUPERIOR.

.DAY ONE...REST OF TODAY AND TONIGHT

THUNDERSTORMS ARE EXPECTED TODAY...ENDING AFTER MIDNIGHT TONIGHT.

SOME THUNDERSTORMS WILL PRODUCE LOCALLY HEAVY RAIN IN NORTH
CENTRAL AND NORTHEAST LOWER MICHIGAN THIS AFTERNOON AND EVENING.

A FEW SEVERE THUNDERSTORMS ARE POSSIBLE FROM MID AFTERNOON THROUGH
THIS EVENING...SOUTH OF A LINE FROM LAKE CITY TO HARRISVILLE. ANY
SEVERE STORMS WILL PRODUCE HAIL OF AROUND AN INCH IN DIAMETER...
AND WIND GUSTS TO NEAR 60 MPH.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY

ISOLATED THUNDERSTORMS ARE EXPECTED THURSDAY AFTERNOON. THESE WILL
NOT BE SEVERE.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED IN PARTS OF NORTHERN LOWER
MICHIGAN THIS AFTERNOON AND EVENING.

JZ/MSB

The office that day

Everything else NWS Gaylord, MI issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 21, 8:12 PM EDTFlash Flood WatchAPXAlcona, Alpena, Antrim, Arenac, Benzie, Cheboygan and 16 more14 hr
Jun 21, 8:49 PM EDTFlash Flood WarningAPXManistee, Wexford6 hr
Jun 21, 11:01 PM EDTFlash Flood WarningAPXEmmet6 hr
Jun 22, 1:34 PM EDTSpecial Marine WarningAPX56 min
Jun 22, 1:59 PM EDTSpecial Marine WarningAPX96 min
Jun 22, 2:28 PM EDTSevere Thunderstorm WarningAPXCrawford, Kalkaska, Otsego47 min
Jun 22, 4:07 PM EDTSpecial Marine WarningAPX83 min
Jun 22, 4:18 PM EDTSpecial Marine WarningAPX87 min

Nearby

Severe Thunderstorm Warnings in Michigan, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.